The summary below is from the full report titled “Clinical Predictors of Prolonged Delay in Return of the International Normalized Ratio to within the Therapeutic Range after Excessive Anticoagulation with Warfarin.” It is in the 18 September 2001 issue of Annals of Internal Medicine (volume 135, pages 393-400). The authors are EM Hylek, S Regan, AS Go, RA Hughes, DE Singer, and SJ Skates.
The In the Clinic® slide sets are owned and copyrighted by the American College of Physicians (ACP). All text, graphics, trademarks, and other intellectual property incorporated into the slide sets remain the sole and exclusive property of the ACP. The slide sets may be used only by the person who downloads or purchases them and only for the purpose of presenting them during not-for-profit educational activities. Users may incorporate the entire slide set or selected individual slides into their own teaching presentations but may not alter the content of the slides in any way or remove the ACP copyright notice. Users may make print copies for use as hand-outs for the audience the user is personally addressing but may not otherwise reproduce or distribute the slides by any means or media, including but not limited to sending them as e-mail attachments, posting them on Internet or Intranet sites, publishing them in meeting proceedings, or making them available for sale or distribution in any unauthorized form, without the express written permission of the ACP. Unauthorized use of the In the Clinic slide sets will constitute copyright infringement.
Predicting Risk for Prolonged High INR after Too Much Anticoagulation. Ann Intern Med. 2001;135:I–37. doi: https://doi.org/10.7326/0003-4819-135-6-200109180-00003
Download citation file:
Published: Ann Intern Med. 2001;135(6):I-37.
Cardiology, Heart Failure, Hematology/Oncology.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use